# SDR CA960401007

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- System (JASC): 2530 · Buffet/Galleys
- Part: Connecting Plug
- Part number: CA167072
- Condition: Burnt
- Location: Oven L3 Cart
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN)OVEN AT L3 CART #2 MADE SPARKS AT THE CONNECTOR PLUG. REPLACED.
